top library bulletin
bar home editorial guideline content
Volume 36 • Number 3 • 2013
• Pairwise $\omega \beta$-Continuous Functions
Heyam Hussein Aljarrah, Mohd Salmi Md Noorani and Takashi Noiri

A subset $A$ of a bitopological space $(X,{\tau _1},{\tau _2})$ is said to be $ij- \omega \beta$-open if for every $x \in A$ there exists an $ij- \beta$-open set $U$ containing $x$ such that $U - A$ is countable. In this paper, we introduce and study a new class of functions called pairwise $\omega \beta$-continuous functions by using the notion of $ij- \omega \beta$-open sets, and we give some characterizations of pairwise $\omega \beta$-continuous functions. Also pairwise $\omega \beta $-connectedness and pairwise $\omega \beta$-set connected functions are introduced in bitopological spaces and some of their properties are established.

2010 Mathematics Subject Classification: 54C05, 54C08, 54C10

Full text: PDF